# SDR DXTA200300033

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 1,663 hours, 1,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

WHILE ENROUTE AT FL280 NOTICED STRONG ODOR IN COCKPIT + CABIN. PIC + SIC DEVELOPED HEADACHE + BURNING EYES. USED O2. ONCE AT 3000' , SELECTED OFF ON PRESSURIZATION SOURCE. ODOR DIMINISHED. ITEM IS UNDER INVESTIGATION
